I have been taking birth control everyday at the same time for a year. I have protected sex every time (condom). One week before my expected period to begin I began to have very light, very dark, brown discharge. With stomach cramps. Also have been having migraines; but that may be a result of stress.
Am I pregnant?!?!
Thanks for joining me on ehealthforum.
If you have been regular and strict with your birth control, then there is no need to worry about pregnancy (since you also use back up method-condoms for protection).
The stomach cramps and the abnormal bleeding could signal other problems related to your ovaries or uterus and should be further investigated.
Report to your doctor/gynecologist for a thorough examination, hormonal analysis and a pelvic scan to look for the cause for your symptoms.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Early Pregnancy Signs and Symptoms , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.